The durations of Silurian graptolite zones

Hughes, R.A.. 1995 The durations of Silurian graptolite zones. Geological Magazine, 132 (1). 113-115.

Full text not available from this repository. (Request a copy)
Item Type: Publication - Article
Programmes: BGS Programmes > Geology and Landscape Northern
NORA Subject Terms: Earth Sciences
Date made live: 27 Jul 2012 14:06 +0 (UTC)

Actions (login required)

View Item View Item

Document Downloads

Downloads for past 30 days

Downloads per month over past year

More statistics for this item...